# SDR DLM88040106

- Difficulty date: January 28, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N997DL
- Make and model: Doug MD-88
- Aircraft serial: 53364
- Aircraft time: 32,804 hours, 25,459 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Broken
- Location: Relay
- Component: Relay
- Component part number: 92748681
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

WHILE T/S FOR RT GEN INOP, APU GOT TRIPPED OFF WITH CROSS-TIE LOCKOUT, FOUND BROKEN TERMINAL ON RELAY R2-40.  TERMINAL HAD ARCED AND WORN ON A WIRE BUNDLE CAUSING DAMAGED WIRING.  ARCING WAS FOUND WHILE AC ON GROUND DURING MTC.  REPLACED RELAY AND REPAIRED DAMAGED WIRING.
